Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Some totally real minimal surfaces in $ CP\sp{2}$


Author: Chorng-shi Houh
Journal: Proc. Amer. Math. Soc. 40 (1973), 240-244
MSC: Primary 53A10; Secondary 53C45
DOI: https://doi.org/10.1090/S0002-9939-1973-0317189-9
MathSciNet review: 0317189
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Totally real minimal surfaces with constant scalar normal curvature in $ C{P^2}$ are totally geodesic or nonpositive curved surfaces.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53A10, 53C45

Retrieve articles in all journals with MSC: 53A10, 53C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0317189-9
Keywords: Totally real, minimal surface, scalar normal curvature, second fundamental form, totally geodesic
Article copyright: © Copyright 1973 American Mathematical Society

American Mathematical Society